# SDR SWAA2021072788193

- Difficulty date: June 25, 2021
- Submitted: July 27, 2021
- Operation: Air carrier
- Aircraft: N7820L
- Make and model: Boeing 737-79P
- Aircraft serial: 28253
- Aircraft time: 52,814 hours, 34,351 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Condition: Corroded
- Location: Bs 500b S27l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION'' FWD CARGO COMP BILGE AREA STGR CLIP WITH EVIDENCE OF SURFACE CORROSION AT FRAME BS 500B AND STGR 27L. ; / [01] REMOVED FASTENERS AT FWD CARGO COMP. STR CLIP STA 500B STR 27L REFB737-7 SRM 51-40-02-0G-0; [02] REMOVED STR CLIP AT STA 500B STR 27L REF B737-7 SRM 51-40-02-0G-0; [03] REMOVED CORROSION AT STR C.IP STA 500B STR 27L ORIGINAL MAT 0.032 MAT LOSS 0.011 MAT. REMAINING 0.021 FOUND OUT OF LIMITS REF B737-7 SRM 51-10-02-0G-0 AND 53-00-53-1A-2 DETAIL C FIG 103 TOOL USED DIGITAL CALIPER B/C 172991 DUE 28-OCT-21; [04] REMOVED CORROSION AT CLIP STA 500B STR 27L ORIGINAL MAT.0.032 MAT. LOSS 0.011 MAT REMAINING 0.021 FOUND OUT OF LIMITS REF B737-7 SRM 51-10-02-0G-0 AND 53-00-53-1A-2 DETAIL C FIG 103; [05] FABRICATED STR CLIP MAT USED BAC 1493-852 7075T62 REF DWG #143A1010-12; [06] VERIFIED STEPS # 4 & 5; [07] OK TO TREAT AND PRIME FABRICATED CLIP; [08] TREATED AND PRIMED FABRICATED CLIP PER B737-7 SRM 51-21-01-0G-0; [09] VERIFIED WORK PERFORMED; [10] OK TO INSTALL CLIP; [11] INSTALLED FABRICATED CLIP AT FWD CARGO COMP STA 500B STR 27L PER BOEING DRW# 143A1210 AND B737-7 SRM 51-40-02-0G-0; [12] REMOVED AND REPLACED STR CLIP AT STA 500B STR 27L PER BOEING DRW# 143A1210 AND B737-7 SRM 51-40-02-0G-0; [13] VERIFIED WORK PERFORMED
